Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Kinematic reduction and the Hamilton-Jacobi equation

Autor
Barbero, M.; De León, M.; Martin de Diego, D.; Marrero, J.; Muñoz-Lecanda, Miguel C.
Tipus d'activitat
Article en revista
Revista
Journal of Geometric Mechanics
Data de publicació
2012
Volum
4
Número
3
Pàgina inicial
207
Pàgina final
237
DOI
https://doi.org/10.3934/jgm.2012.4.207 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/19874 Obrir en finestra nova
URL
http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=7838 Obrir en finestra nova
Resum
A close relationship between the classical Hamilton- Jacobi theory and the kinematic reduction of control systems by decoupling vector fields is shown in this paper. The geometric interpretation of this relationship relies on new mathematical techniques for mechanics defined on a skew-symmetric algebroid. This geometric structure allows us to describe in a simplified way the mechanics of nonholonomic systems with both control and external forces. A close relationship between the classical Hamilt...
Citació
Barbero, M. [et al.]. Kinematic reduction and the Hamilton-Jacobi equation. "Journal of Geometric Mechanics", 2012, vol. 4, núm. 3, p. 207-237.
Paraules clau
Decoupling vector fields, Hamilton-Jacobi equation, Kinematic reduction, Mechanical control systems, Skew-symmetric algebroids
Grup de recerca
DGDSA - Geometria Diferencial, Sistemes Dinàmics i Aplicacions

Participants

  • Barbero Liñan, Maria  (autor)
  • De León, Manuel  (autor)
  • Martin de Diego, David  (autor)
  • Marrero Gonzalez, Juan Carlos  (autor)
  • Muñoz Lecanda, Miguel Carlos  (autor)

Arxius